Skip navigation
   
 
Scholarly Communication
Contacts

Computation of perturbative renormalization group functions - the large N-f algorithm

Gracey, J.A. (1998) Computation of perturbative renormalization group functions - the large N-f algorithm. Computer Physics Communications, 115 (2-3). pp. 113-123. ISSN 0010-4655

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/journal/00104...

Cited 3 times in WoS


Item Type:Article
Additional Information:LTH 447. Available online 1 March 1999. Issue: 2 December 1998.
Uncontrolled Keywords:large N-f algorithm; perturbation theory; Feynman diagram computations; INELASTIC STRUCTURE FUNCTIONS; MULTILOOP CALCULATIONS; LEADING ORDER; BETA-FUNCTION; QCD; KNOTS; APPROXIMATION; UNIQUENESS; SCATTERING; OPERATORS
Subjects:Q Science > QC Physics
Departments, Research Centres and Related Units:Academic Faculties, Institutes and Research Centres > Faculty of Science > Department of Mathematical Sciences
DOI:10.1016/S0010-4655(98)00116-7
Related URLs:
Refereed:Yes
Status:Published
ID Code:623
Deposited On:13 Oct 2008 09:50
Last Modified:17 Jul 2013 16:39

Repository Staff Only: item control page

   
Search


Full text only
Peer reviewed only

Browse
Cross Archive Search
Find
Top 50 authors
Top 50 items
[more statistics]
 
   

These pages are maintained by Library Staff @ University of Liverpool Library

 

All pages © The University of Liverpool, 2004 | Disclaimer | Accessibility | Staff | Students